Join the 'Digestion' group to help and get support from people like you.
We found 9 questions associated with the 'Digestion' topic.
Posted 6 Jul 2016 by • 6 answers
I've was on Effexor 37.5 for a week and just started 75mg for the last 3 days. I've had terrible anxiety, digestion issues, and can't sleep. Please tell me these will go away soon. I'm Also afraid to go out but still do. Please provide with any helpful input. Thanks
Posted 6 Jan 2016 by • 2 answers
I have to take Alli due to no gallbladder for over 20 years it helps with digestion. But still have a weight problem so my doctor also prescribed Contrave is it safe to take together?
Posted 20 Nov 2017 by • 2 answers
TSH, Ft4, T4, FT3 are all within normal range, although TSH shows very mild hyperthyroidism. I cannot get out of bed, my muscles do not work, my digestion is super sluggish, I have joint pain, am losing my hair in clumps, my nails are crumbling, and now six teeth that have never had a cavity and ...
Posted 7 Aug 2018 by • 2 answers
Has anyone been experiencing any constipation, bloating, etc since starting Lexapro (or the opposite)? I used to run like clockwork but I am definitely noticing a difference in my digestion since being on it. . Just curious if this is normal and if it goes away. Thanks in advance friends! xx
Posted 2 Aug 2017 by • 1 answer
Hey everybody, for those on bupropion, how did it effect your digestion? Especially those, who are having/had a "good" digestion with like 2 or 3 times defecation a day - did the bupropion somehow made you constipated so that you couldn't go that often any more? And how long after ...
Posted 20 Jan 2018 by • 1 answer
I’m a 26 year old, healthy active female. I don’t have HIV or another immune deficiency. I took antibiotics for a sinus infection which caused severe digestion problems, so I was put on PPIs. During that time I was also on steroid inhaler and nasal spray. Turns out I don’t have ...
I'm 75, I have had digestion problems since I was 20, a new symptom is the area around my asophagus?
Posted 28 Jan 2017 by • 1 answer
... burns quite bad after eating. Over the years I've had camera treatment, berium meal X-rays, but it may go for a while but it always comes back. I take bicarbonate of soda with water, that is very good For relief. It's now a new symptom... any expert health answers out there? Thanks
Posted 31 Aug 2017 by • 1 answer
I am currently on Ortho Evra, and I've been having some problems. Before the patch I had no problems with my body or skin. Now my skin is full of acne, even in places I do not want them. It may not seem like a big deal, but it makes me depressed. I've also been having problems with my ...
Posted 4 Apr 2016 by • 0 answers